# SDR USAA2013091800022

- Difficulty date: August 28, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON AFT LOWER CORNER FITTING BETWEEN FRAMES 16 TO 20, S23L.  REPLACED AFT LOWER CORNER FITTING IAW SRM 51-72-11, DWG D53112198 & D53112109.
